# SDR DALA2023110909238

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,199 hours, 19,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 DOOR ARMED INDICATION INOP. CORRECTIVE ACTION: R/R PSEU IAW B767-300 AMM 32-09. OK FOR SVC. (4299944)
